Access count of this item: 75

Files in This Item:
File Description SizeFormat 
0595-6.pdf997.78 kBAdobe PDFView/Open
Title: Topologically Extremal Real Surfaces in $\mathbb{P}^2 \times \mathbb{P}^1$ and $\mathbb{P}^1 \times \mathbb{P}^1 \times \mathbb{P}^1$
Authors: ISHIKAWA, Goo
Author's alias: 石川, 剛郎
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 595
Start page: 39
End page: 58
Appears in Collections:Complex Analytic Singularity and Commutative Ring

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.